VOL. 36 · NO. 4 | August, 1965
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 36 (4), (August, 1965)
No abstract available
Articles
Paul G. Hoel
Ann. Math. Statist. 36 (4), 1097-1106, (August, 1965) DOI: 10.1214/aoms/1177699984
L. A. Shepp
Ann. Math. Statist. 36 (4), 1107-1112, (August, 1965) DOI: 10.1214/aoms/1177699985
No abstract available
Miklos Csorgo
Ann. Math. Statist. 36 (4), 1113-1119, (August, 1965) DOI: 10.1214/aoms/1177699986
No abstract available
M. Rosenblatt, J. W. Van Ness
Ann. Math. Statist. 36 (4), 1120-1136, (August, 1965) DOI: 10.1214/aoms/1177699987
J. A. Hartigan
Ann. Math. Statist. 36 (4), 1137-1152, (August, 1965) DOI: 10.1214/aoms/1177699988
George A. Anderson
Ann. Math. Statist. 36 (4), 1153-1173, (August, 1965) DOI: 10.1214/aoms/1177699989
S. Das Gupta
Ann. Math. Statist. 36 (4), 1174-1184, (August, 1965) DOI: 10.1214/aoms/1177699990
Arthur Cohen
Ann. Math. Statist. 36 (4), 1185-1206, (August, 1965) DOI: 10.1214/aoms/1177699991
T. K. Matthes, D. R. Truax
Ann. Math. Statist. 36 (4), 1207-1222, (August, 1965) DOI: 10.1214/aoms/1177699992
No abstract available
W. J. Conover
Ann. Math. Statist. 36 (4), 1223-1235, (August, 1965) DOI: 10.1214/aoms/1177699993
M. Raghavachari
Ann. Math. Statist. 36 (4), 1236-1242, (August, 1965) DOI: 10.1214/aoms/1177699994
No abstract available
Joseph L. Gastwirth
Ann. Math. Statist. 36 (4), 1243-1247, (August, 1965) DOI: 10.1214/aoms/1177699995
Kay Knight Mazuy, W. S. Connor
Ann. Math. Statist. 36 (4), 1248-1255, (August, 1965) DOI: 10.1214/aoms/1177699996
No abstract available
David White, Robert A. Hultquist
Ann. Math. Statist. 36 (4), 1256-1271, (August, 1965) DOI: 10.1214/aoms/1177699997
S. M. Samuels
Ann. Math. Statist. 36 (4), 1272-1278, (August, 1965) DOI: 10.1214/aoms/1177699998
Barry W. Brown
Ann. Math. Statist. 36 (4), 1279-1285, (August, 1965) DOI: 10.1214/aoms/1177699999
Alex Heller
Ann. Math. Statist. 36 (4), 1286-1291, (August, 1965) DOI: 10.1214/aoms/1177700000
No abstract available
Notes
Glen Baxter
Ann. Math. Statist. 36 (4), 1292-1293, (August, 1965) DOI: 10.1214/aoms/1177700001
No abstract available
Sidney C. Port
Ann. Math. Statist. 36 (4), 1294-1297, (August, 1965) DOI: 10.1214/aoms/1177700002
No abstract available
Charles Stone
Ann. Math. Statist. 36 (4), 1298-1301, (August, 1965) DOI: 10.1214/aoms/1177700003
No abstract available
Tim Robertson
Ann. Math. Statist. 36 (4), 1302-1305, (August, 1965) DOI: 10.1214/aoms/1177700004
M. Raghavachari
Ann. Math. Statist. 36 (4), 1306-1307, (August, 1965) DOI: 10.1214/aoms/1177700005
No abstract available
H. Robert van der Vaart
Ann. Math. Statist. 36 (4), 1308-1312, (August, 1965) DOI: 10.1214/aoms/1177700006
H. O. Lancaster
Ann. Math. Statist. 36 (4), 1313-1317, (August, 1965) DOI: 10.1214/aoms/1177700007
No abstract available
Articles
T. W. Anderson, S. Das Gupta
Ann. Math. Statist. 36 (4), 1318, (August, 1965) DOI: 10.1214/aoms/1177700008
No abstract available
S. Kumar
Ann. Math. Statist. 36 (4), 1318, (August, 1965) DOI: 10.1214/aoms/1177700009
No abstract available
Book Review
D. A. Darling
Ann. Math. Statist. 36 (4), 1319-1320, (August, 1965) DOI: 10.1214/aoms/1177700010
No abstract available
News
Ann. Math. Statist. 36 (4), 1321-1329, (August, 1965) DOI: 10.1214/aoms/1177700011
No abstract available
Ann. Math. Statist. 36 (4), 1330-1337, (August, 1965) DOI: 10.1214/aoms/1177700012
No abstract available
Publications
Ann. Math. Statist. 36 (4), 1338, (August, 1965) DOI: 10.1214/aoms/1177700013
No abstract available
Back Matter
Ann. Math. Statist. 36 (4), (August, 1965)
No abstract available
Back to Top